MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed loci high-sensitivity troponin i (tnih) result obtained on a dimension exl 200 integrated chemistry system.Siemens is investigating the event.For section d4, the gtin was provided as the udi number is unknown.The customer did not provide the reagent lot number used at the time of the event.
 
Event or Problem Description
The customer reported to siemens they obtained an erroneously depressed loci high-sensitivity troponin i (tnih) result on one (1) patient sample obtained on a dimension exl 200 integrated chemistry system.The erroneously depressed result was reported to the physician and questioned.The same sample was reprocessed on both the original dimension exl 200 integrated chemistry system and an alternate dimension exl 200 integrated chemistry system.A higher result was obtained, considered correct, and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed loci high-sensitivity troponin i (tnih) result.
 
Additional Manufacturer Narrative
Additional information (12-jun-2025): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos evaluated the information provided by the customer and the available instrument data.Quality control (qc) recovery was within the customer¿s acceptable ranges.The cause of the event is unknown.The customer stated the issue was resolved and no other discordant results were reported.The customer is operational.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.Sections d4 and h4 were updated with lot number, expiration date, primary udi number, and device manufacture date.Section h6 has been updated to reflect the sos investigation.Initial mdr 2517506-2025-00091 was filed on 09-jun-2025.

Brand Name
DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key22168178
Report Number2517506-2025-00091
Device Sequence Number12710136
Product Code MMI
UDI-Device Identifier00842768037726
UDI-Public(01)00842768037726(10)EA5245(17)250902
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2025
Device Model NumberN/A
Device Catalogue Number10471068
Device Lot NumberEA5245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown